MathSciNet Relay Station
MathSciNet bibliographic data
MR1600618 20F05 (20-04 20C10)
Lo, Eddie H. A polycyclic quotient algorithm. J. Symbolic Comput. 25 (1998), no. 1, 61–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement